# SDR CKSA95152

- Difficulty date: December 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45816
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Flange
- Part number: 5614933
- Condition: Corroded
- Location: Wing Te
- Part time: 59,357 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - DURING C-CHECK INSPECTION, FOUND UPPER TRAILING EDGE PANEL PULLING LOOSE AND POPPED RIVETS JUST OUTBOARD OF MAIN LANDING GEAR TRUNNION.  FOUND LOWER FLANGE CORRODED BEYOND LIMITS.  INSTALLED NEW FLANGE IAW DC-8 SRM 57-2-0.  ALODINED AND PRIMED IAW DC-8 SRM 51-1-8.  REPLACED RIVETS IAW DC-8 SRM 51-1-21.  (M)
